MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. THUNDERBEAT 5 MM, 35 CM, FRONT-ACTUATED GRIP TYPE S; ULTRASONIC SURGICAL DEVICE

AOMORI OLYMPUS CO., LTD. THUNDERBEAT 5 MM, 35 CM, FRONT-ACTUATED GRIP TYPE S; ULTRASONIC SURGICAL DEVICE
Model Number TB-0535FCS
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the ultrasonic surgical device tip broke during a therapeutic colectomy.There were no reports of patient harm.
 
Additional Manufacturer Narrative
Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Three attempts were performed to obtain additional information, but no response was received from the customer.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device.

Brand Name
THUNDERBEAT 5 MM, 35 CM, FRONT-ACTUATED GRIP TYPE S
Common Device Name
ULTRASONIC SURGICAL DEVICE
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24969075
Report Number9614641-2026-00425
Device Sequence Number10455573
Product Code GEI
UDI-Device Identifier04953170383557
UDI-Public04953170383557
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K211838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTB-0535FCS
Device Lot Number54K
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown